I'm on several medications for autoimmune stuff, high blood pressure,facial nerve pain and other things. I use a compounded cream with Gabapentin in it ( and more stuff). I also take: Elavil, Atacand, Baclofen, HRT (hormones), Zantac and occasional pain medications. The Trigeminal Nerve pain in my face makes it close to impossible to exercise. I can last six minutes with my previous exercise styles...like fast walking on the treadmill. More than that and I get extreme pain. Not worth it. I just ordered a stretchy band tape, will try that soon. I can walk gently for about twenty minutes. I'm gaining weight slowly but surely. My GP says I can go down to 900 very healthy calories daily since I'm only 5'2" I'm already eating very healthy most days. No flour, no sugar, little processed foods, lots of veggies....etc. She said to lose weight I would need to be very strict...what I'm doing now, but even more strict and only 900 calories. MY QUESTION...for those on medications, do you think it's do-able to lose weight at my age (50+) while on lots of medications with very VERY LITTLE exercise...practically nothing? Who has lost weight and kept it off while on lots of medications; ESPECIALLY with little or no exercise? What is your method/secret???? Many thanks.